# SDR ASAA2013070295440

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 36,106 hours, 16,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT IDENTIFIER SIGN ON NR 1 GALLEY ADJACENT TO R1 DOOR IS BROKEN.  ACFT GROUNDED.  R & R AND TESTED EXIT IDENTIFIER SIGN IAW MM 33-51-01-960-802.  OPS NORMAL.
